# SDR CA071205001

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,936 hours, 1,781 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 215T640836
- Condition: Broken
- Location: Tank Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAJOR FUEL LEAK BY THE BROKEN NR 3 COLLECTOR TANK DRAIN FITTING, SOLENOID SIDE. PIPE DRAIN 215T64083-6 REPLACED.   (TC NR 20071205001)
